# SDR SIMA20250103001

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N303DD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000931
- Aircraft time: 5,690 hours, 4,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD RH EMERGENCY PHOTOLUMINESCENT STRIP BROKEN/ FADED RAR FWD RH EMERGENCY PHOTOLUMINESCENT STRIP IAW AMM 33-50-21. NO FURTHER DEFECTS NOTED.
